MathSciNet Relay Station
MathSciNet bibliographic data
MR644114 18B30 (06B99 18C20 54B30)
Simmons, H. A couple of triples. Topology Appl. 13 (1982), no. 2, 201–223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement